Alert archive / Alabama / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 22, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Apr 7, 2014, 8:32 AM CDT for Lee County, Russell County, Alabama. It was in force for 58 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 7, 2014, 8:32 AM CDT (13:32 UTC)
- Expired
- Apr 7, 2014, 9:30 AM CDT
- In force
- 58 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
Counties Lee County, AL, Russell County, AL
The radar
The Maxwell AFB radar (KMXX), 72 km from the middle of the area, began a volume at 13:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 7, 8:46 AM CDT | TSTM WND DMG | Hatchechubbe, AL | A FEW TREES WERE BLOWN DOWN ALONG HIGHWAY 26. REPORTED BY OUT TOWN STORE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 7, 7:46 AM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 1.5 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 828 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 346 m²/s²
- 0-3 km storm-relative helicity
- 472 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
410
WUUS54 KBMX 071332
SVRBMX
ALC081-113-071430-
/O.NEW.KBMX.SV.W.0022.140407T1332Z-140407T1430Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
832 AM CDT MON APR 7 2014
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN LEE COUNTY IN EAST CENTRAL ALABAMA...
RUSSELL COUNTY IN SOUTHEAST ALABAMA...
* UNTIL 930 AM CDT
* AT 832 AM CDT...THE NATIONAL WEATHER SERVICE INDICATED A LINE OF
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 5
MILES SOUTHEAST OF DAVISVILLE TO MIDWAY TO BARBOUR COUNTY PUBLIC
LAKE DAM...AND MOVING NORTHEAST AT 40 MPH.
* LOCATIONS IMPACTED INCLUDE...
HURTSBORO...SMITHS...PHENIX CITY...UCHEE...SEALE...GRIFFEN MILL...
RUSSELL COUNTY SPORTS COMPLEX AND BLEECKER.
WINDS OF 60 TO 70 MPH WILL BREAK LARGE TREE LIMBS AND CAUSE SOME
DAMAGE...ESPECIALLY TO SMALLER STRUCTURES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758 OR TWEET YOUR REPORT USING HASHTAG ALWX
LAT...LON 3221 8493 3221 8497 3219 8497 3207 8520
3215 8527 3215 8543 3244 8544 3264 8509
3258 8506 3252 8500 3246 8499 3244 8496
3233 8500 3231 8494 3227 8489
TIME...MOT...LOC 1332Z 232DEG 35KT 3231 8557 3215 8549
3198 8547
$$
77/GLEASON3 follow-up statements
696
WWUS54 KBMX 071347
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
847 AM CDT MON APR 7 2014
ALC081-113-071430-
/O.CON.KBMX.SV.W.0022.000000T0000Z-140407T1430Z/
LEE AL-RUSSELL AL-
847 AM CDT MON APR 7 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR RUSSELL AND
SOUTHEASTERN LEE COUNTIES UNTIL 930 AM CDT...
AT 847 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM GRIFFEN MILL TO SEALE TO 5 MILES NORTH OF HAWKINSVILLE...MOVING
NORTHEAST AT 50 MPH.
LOCATIONS IMPACTED INCLUDE...
SMITHS...PHENIX CITY...SEALE...RUSSELL COUNTY SPORTS COMPLEX...
GRIFFEN MILL...LADONIA...BLEECKER...SMITHS STATION...PARKMANVILLE
AND CRAWFORD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3221 8493 3221 8497 3219 8497 3207 8520
3215 8527 3215 8543 3244 8544 3264 8509
3258 8506 3252 8500 3246 8499 3244 8496
3233 8500 3231 8494 3227 8489
TIME...MOT...LOC 1347Z 236DEG 42KT 3246 8531 3232 8520
3210 8524
$$
77/GLEASON800
WWUS54 KBMX 071403
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
903 AM CDT MON APR 7 2014
ALC081-113-071430-
/O.CON.KBMX.SV.W.0022.000000T0000Z-140407T1430Z/
LEE AL-RUSSELL AL-
903 AM CDT MON APR 7 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
RUSSELL AND SOUTHEASTERN LEE COUNTIES UNTIL 930 AM CDT...
AT 903 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM SMITHS STATION TO FORT BENNING SOUTH TO 9 MILES NORTHEAST OF
HAWKINSVILLE...MOVING NORTHEAST AT 50 MPH.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF EASTERN RUSSELL AND EXTREME EASTERN LEE
COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3221 8493 3222 8497 3219 8497 3207 8519
3215 8527 3228 8515 3238 8509 3244 8520
3253 8528 3264 8509 3252 8500 3245 8499
3244 8496 3233 8500 3231 8494 3226 8489
TIME...MOT...LOC 1403Z 236DEG 42KT 3256 8508 3240 8496
3214 8509
$$
77/GLEASON269
WWUS54 KBMX 071416
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
916 AM CDT MON APR 7 2014
ALC081-113-071426-
/O.CAN.KBMX.SV.W.0022.000000T0000Z-140407T1430Z/
LEE AL-RUSSELL AL-
916 AM CDT MON APR 7 2014
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN RUSSELL AND
SOUTHEASTERN LEE COUNTIES IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA. HOWEVER SOME GUSTY WINDS ARE STILL POSSIBLE BEHIND
THESE THUNDERSTORMS FOR THE NEXT 15 MINUTES.
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3221 8493 3222 8497 3219 8497 3207 8519
3215 8527 3228 8515 3238 8509 3244 8520
3253 8528 3264 8509 3252 8500 3245 8499
3244 8496 3233 8500 3231 8494 3226 8489
TIME...MOT...LOC 1416Z 236DEG 42KT 3264 8493 3248 8481
3222 8494
$$
77/GLEASONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 7, 6:41 AM CDT, 1 hour 51 minutes earlier.
Area forecast discussion, Apr 7, 6:41 AM CDT, 1 hour 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 641 AM CDT MON APR 7 2014 .UPDATE... FOR 12Z AVIATION. && .DISCUSSION... ONGOING SEVERE WEATHER AND WIDESPREAD FLOODING ACROSS PORTIONS OF CENTRAL ALABAMA THIS MORNING. ACROSS THE I-20 CORRIDOR...NUMEROUS WATER RESCUES AND IMPASSABLE ROADS DUE TO CREEKS RISING ABOVE BANK FULL AND 5 TO 8 INCHES OF RAINFALL. ACROSS THE SOUTH...MONITORING THE POTENTIAL FOR SEVERE STORMS AND TORNADOES. THE BACK EDGE OF THE HEAVY RAIN SHIELD IS NOW LOCATED GENERALLY FROM WARRIOR TO WOODSTOCK TO MARION...WITH THE HEAVY RAIN AXIS SHIFTING EASTWARD TO LOCATIONS EAST OF INTERSTATE 65. THE AIRMASS ACROSS SOUTHEAST CENTRAL ALABAMA REMAINS CONDUCIVE FOR SEVERE STORM AND TORNADO DEVELOPMENT...WITH TEMPERATURES REMAINING STEADY IN THE LOW 70S AND DEWPOINTS IN THE UPPER 60S. QUICK MODEL ANALYSIS SHOWS THE MAIN TROUGH AXIS STILL WEST OF THE MISSISSIPPI RIVER...WITH THE SURFACE LOW OVER NORTHERN MISSISSIPPI RIVER. AS THE TROUGH SWINGS EAST AND THE LOW MOVES TO THE NORTHEAST...THE MOISTURE FLOW INTO THE AREA WILL CONTINUE. WE ARE ALSO BEGINNING TO SEE THE REDEVELOP ACROSS MISSISSIPPI...JUST AHEAD OF THE COLD FRONT. CURRENT THOUGHTS ARE FOR A LOW END SEVERE THREAT TO CONTINUE ACROSS THE WEST UNTIL THIS AXIS CLEARS THE AREA. ADDITIONAL HEAVY RAINFALL COULD ALSO FURTHER EXACERBATE THE ALREADY FLOODING AREAS. && .AVIATION... 12Z TAF DISCUSSION. KTOI AND KMGM WILL CONTINUE TO HAVE ISSUES WITH THUNDERSTORMS CAUSING GUSTY WINDS AND REDUCING VIS THROUGH 14-15Z. MVFR AND IFR CIGS AND SHOWERS COULD IMPACT AREAS TO THE NORTHWEST NEAR KBHM BEFORE A FRONT PUSHES THROUGH LATE THIS MORNING INTO THE EARLY AFTERNOON. VFR SHOULD CONDITIONS SHOULD RETURN BY 00Z AS WINDS SHIFT TO THE WEST-NORTHWEST BEHIND THE FRONT. 87/GRANTHAM && .BMX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 1 PM CDT THIS AFTERNOON FOR ALL OF CENTRAL ALABAMA. &&
Hazardous weather outlook, Apr 7, 7:56 AM CDT, 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 756 AM CDT MON APR 7 2014 ALZ011>015-017>050-081300- MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE- CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA- CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA- CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON- BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- 756 AM CDT MON APR 7 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TODAY AND TONIGHT. THE THREAT FOR SEVERE THUNDERSTORMS WILL CONTINUE ACROSS SOUTHEAST CENTRAL ALABAMA...GENERALLY ALONG AND SOUTH OF THE INTERSTATE 85 CORRIDOR. THE MAIN THREAT WILL BE DAMAGING STRAIGHT LINE WINDS...HOWEVER AN ISOLATED TORNADO CANNOT BE RULED OUT. THIS THREAT WILL CONTINUE THROUGH 10 AM. IN ADDITION TO THE SEVERE THREAT...WIDESPREAD FLASH FLOODING IS OCCURRING AND WILL CONTINUE THROUGH AT LEAST 1 PM TODAY. REPORTED RAINFALL AMOUNTS OF UP TO 8 INCHES HAVE OCCURRED ACROSS AN SIGNIFICANT PORTION OF THE AREA. AREAL FLOODING COULD CONTINUE THROUGH THE DAY AS RISES IN CREEKS AND RIVERS ARE SLOW TO RECEDE. AN ADDITIONAL 1 TO 3 INCHES IS POSSIBLE ACROSS SOUTHEAST PORTIONS OF THE AREA...AND FLASH FLOODING REMAINS POSSIBLE ACROSS THESE LOCATIONS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. RISES ALONG AREA RIVERS IN CENTRAL ALABAMA ARE OCCURRING AND WILL CONTINUE THROUGH FRIDAY. ONLY MINOR RIVER FLOODING IS CURRENTLY FORECAST... HOWEVER ADDITIONAL RAINFALL THIS MORNING COULD LEAD TO WORSENING CONDITIONS. RIVERS ARE EXPECTED TO BEGIN TO LOWER BY THE LATTER PART OF THE WORKWEEK. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE NEEDED THIS EVENING AND INTO MONDAY.
In the hours before
Local storm report, Apr 7, 6:05 AM CDT, 2 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
605 AM CDT MON APR 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 AM TSTM WND GST WETUMPKA 32.54N 86.20W
04/07/2014 E0 MPH ELMORE AL 911 CALL CENTER
SEVERAL LARGE TREES DOWN ACROSS COUNTY BLOCKING ROADWAYS,
INCLUDING IN THE COMMUNITIES OF LIGHTWOOD, OWENS ROAD,
AND MILLPORT. COMBINATION OF NON SEVERE GUSTY WINDS AND
WET GROUND CONDITIONS LIKELY THE CAUSE.
&&
HALocal storm report, Apr 7, 6:32 AM CDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
632 AM CDT MON APR 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0407 AM FLASH FLOOD WEDOWEE 33.31N 85.49W
04/07/2014 RANDOLPH AL EMERGENCY MNGR
WATER 2 FT DEEP ON 1ST ST AND 5TH ST. MOBILE HOME
EVACUATED ON 5TH ST DUE TO FLOOD WATERS.
&&
HALocal storm report, Apr 7, 6:49 AM CDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
649 AM CDT MON APR 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0523 AM FLASH FLOOD OXFORD 33.60N 85.83W
04/07/2014 CALHOUN AL EMERGENCY MNGR
SCATTERED REPORTS OF STREET FLOODING IN OXFORD AND ALONG
MITCHELLEVILLE RD IN OHATCHEE.
&&
HALocal storm report, Apr 7, 6:50 AM CDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
650 AM CDT MON APR 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 AM FLASH FLOOD ALABASTER 33.25N 86.82W
04/07/2014 SHELBY AL NWS EMPLOYEE
PORTIONS OF 1ST AVE IN ALABASTER ARE CLOSED WITH UP TO 12
INCHES OF WATER OVER THE ROADWAY. BUCK CREEK IS AT
BANKFULL AND WILL BEGIN COMING OUT OF ITS BANKS SOON.
0237 AM FLASH FLOOD INDIAN SPRINGS VILLAGE 33.36N 86.75W
04/07/2014 SHELBY AL AMATEUR RADIO
AT LEAST 10 INCHES OF FAST MOVING WATER FLOWING ACROSS
INDIAN TRAIL ROAD AT HIGHWAY 119 IN INDIAN SPRINGS
0300 AM FLASH FLOOD ALABASTER 33.25N 86.82W
04/07/2014 SHELBY AL NWS EMPLOYEE
BUCK CREEK HAS RISEN ABOVE BANK FULL. WATERS APPROACHING
6TH AVE.
0315 AM FLASH FLOOD 2 NE BIRMINGHAM 33.55N 86.78W
04/07/2014 JEFFERSON AL EMERGENCY MNGR
FLOODING AT TALLAPOOSA ST AT I-20/59, NEAR VILLAGE CREEK.
0315 AM FLASH FLOOD TARRANT 33.59N 86.77W
04/07/2014 JEFFERSON AL EMERGENCY MNGR
SPRINGDALE RD DOWN TO ONE LANE DUE TO WATER RISING ABOVE
BANK FULL AT VILLAGE CREEK.
0330 AM FLASH FLOOD 5 ESE HOOVER 33.36N 86.73W
04/07/2014 SHELBY AL LAW ENFORCEMENT
MOBILE HOME PARK ON HWY 119 SURROUNDED BY RISING WATER.
RESIDENTS ARE BEING EVACUATED.
0345 AM FLASH FLOOD BIRMINGHAM 33.53N 86.80W
04/07/2014 JEFFERSON AL EMERGENCY MNGR
FIVE MILE RD AT HUFFMAN RD IS BARRICADED. AVE V IN
SOUTHPARK IS BARRICADED.
0400 AM FLASH FLOOD HOMEWOOD 33.46N 86.81W
04/07/2014 JEFFERSON AL EMERGENCY MNGR
EVACUATIONS AND WATER RESCUES ONGOING AT LAKESHORE GARDEN
APTS. WATER GETTING INTO GROUND FLOOR APTS.
0400 AM FLASH FLOOD TARRANT 33.59N 86.77W
04/07/2014 JEFFERSON AL 911 CALL CENTER
SEVERAL ROADS CLOSED IN TARRANT DUE TO VILLAGE CREEK
RISING ABOVE BANK FULL, INCLUDING ALABAMA ST, MISSISSIPPI
ST
0400 AM FLASH FLOOD PINSON 33.69N 86.68W
04/07/2014 JEFFERSON AL EMERGENCY MNGR
PORTIONS OF PINSON VALLEY PARKWAY ARE IMPASSABLE DUE TO
STREET FLOODING
0407 AM FLASH FLOOD WEDOWEE 33.31N 85.49W
04/07/2014 RANDOLPH AL EMERGENCY MNGR
WATER 2 FT DEEP ON 1ST ST AND 5TH ST. MOBILE HOME
EVACUATED ON 5TH ST DUE TO FLOOD WATERS.
0420 AM FLASH FLOOD VESTAVIA HILLS 33.43N 86.79W
04/07/2014 JEFFERSON AL AMATEUR RADIO
INTERSECTION OF HWY 31 AT COLUMBIANA RD, NEAR I-65 IS
IMPASSABLE.
0440 AM FLASH FLOOD IRONDALE 33.54N 86.71W
04/07/2014 JEFFERSON AL EMERGENCY MNGR
WATER RESCUES OCCURING ALONG SHADES CREEK IN IRONDALE.
0523 AM FLASH FLOOD OXFORD 33.60N 85.83W
04/07/2014 CALHOUN AL EMERGENCY MNGR
SCATTERED REPORTS OF STREET FLOODING IN OXFORD AND ALONG
MITCHELLEVILLE RD IN OHATCHEE.
0540 AM FLASH FLOOD HOMEWOOD 33.46N 86.81W
04/07/2014 JEFFERSON AL PUBLIC
WATER RESCUES CONTINUE IN HOMEWOOD. REPORTED VIA SOCIAL
MEDIA.
0540 AM TSTM WND GST WETUMPKA 32.54N 86.20W
04/07/2014 E0.00 MPH ELMORE AL EMERGENCY MNGR
SEVERAL LARGE TREES DOWN ACROSS COUNTY BLOCKING ROADWAYS,
INCLUDING IN THE COMMUNITIES OF LIGHTWOOD, OWENS ROAD,
AND MILLPORT. COMBINATION OF NON SEVERE GUSTY WINDS AND
WET GROUND CONDITIONS LIKELY THE CAUSE.
&&
HALocal storm report, Apr 7, 6:55 AM CDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
655 AM CDT MON APR 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 AM FLASH FLOOD ALABASTER 33.25N 86.82W
04/07/2014 SHELBY AL PUBLIC
PORTIONS OF HWY 31 ARE IMPASSABLE, INCLUDING LANES NEAR
THE HOSPITAL. BUSINESS PARKING LOTS ALONG HWY 31 FLOODED
WITH VEHICLES PARTIALLY UNDER WATER.
&&
HALocal storm report, Apr 7, 7:03 AM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
703 AM CDT MON APR 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 AM FLASH FLOOD PELL CITY 33.56N 86.27W
04/07/2014 ST. CLAIR AL 911 CALL CENTER
NUMEROUS ROADS ARE IMPASSABLE IN AND AROUND PELL CITY.
&&
HAThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 6, 7:38 PM CDT | Special Weather Statement | BMX | Montgomery | 52 min |
| Apr 6, 8:30 PM CDT | Special Weather Statement | BMX | Pickens | 45 min |
| Apr 6, 8:42 PM CDT | Severe Thunderstorm Warning | BMX | Pickens | 48 min |
| Apr 6, 9:07 PM CDT | Severe Thunderstorm Warning | BMX | Tuscaloosa | 53 min |
| Apr 6, 9:51 PM CDT | Special Weather Statement | BMX | Jefferson | 39 min |
| Apr 6, 10:31 PM CDT | Flash Flood Warning | BMX | Greene, Pickens, Sumter, Tuscaloosa | 6 hr |
| Apr 6, 10:52 PM CDT | Special Weather Statement | BMX | Blount, Jefferson | 38 min |
| Apr 6, 11:23 PM CDT | Flash Flood Warning | BMX | Fayette, Jefferson, Lamar, Walker | 6 hr |
| Apr 7, 12:58 AM CDT | Flash Flood Warning | BMX | Bibb, Calhoun, Hale, St. Clair, Shelby, Talladega | 6 hr |
| Apr 7, 1:59 AM CDT | Areal Flood Advisory | BMX | Blount, Cherokee, Etowah | 6 hr |
| Apr 7, 2:27 AM CDT | River Flood Warning | BMX | Jefferson | 21 hr |
| Apr 7, 2:36 AM CDT | River Flood Warning | BMX | Jefferson | 15 hr |
| Apr 7, 3:01 AM CDT | Tornado Warning | BMX | Bibb, Perry | 29 min |
| Apr 7, 3:13 AM CDT | Tornado Warning | BMX | Dallas | 32 min |
| Apr 7, 3:25 AM CDT | Flash Flood Warning | BMX | Clay, Cleburne, Randolph | 6 hr |
| Apr 7, 4:29 AM CDT | Flash Flood Warning | BMX | Bibb, Jefferson, Shelby | 3 hr |
| Apr 7, 5:07 AM CDT | Severe Thunderstorm Warning | BMX | Lowndes | 38 min |
| Apr 7, 5:24 AM CDT | Areal Flood Advisory | BMX | Chilton, Coosa, Tallapoosa | 111 min |
| Apr 7, 5:30 AM CDT | Severe Thunderstorm Warning | BMX | Montgomery | 45 min |
| Apr 7, 6:48 AM CDT | River Flood Warning | BMX | Greene, Hale, Marengo, Tuscaloosa | 28 hr |
| Apr 7, 7:21 AM CDT | Areal Flood Advisory | BMX | Barbour, Bullock, Chambers, Dallas, Elmore, Lee and 5 more | 3 hr |
| Apr 7, 7:22 AM CDT | Areal Flood Warning | BMX | Coosa, Tallapoosa | 3 hr |
| Apr 7, 7:31 AM CDT | Areal Flood Warning | BMX | Blount, Calhoun, Cherokee, Clay, Cleburne, Etowah and 3 more | 3 hr |
| Apr 7, 7:36 AM CDT | Severe Thunderstorm Warning | BMX | Pike | 39 min |
| Apr 7, 7:41 AM CDT | Flash Flood Warning | BMX | Bullock, Chambers, Lee, Macon, Montgomery | 3 hr |
| Apr 7, 7:53 AM CDT | Areal Flood Warning | BMX | Lamar | 24 hr |
| Apr 7, 7:54 AM CDT | Areal Flood Warning | BMX | Bibb, Fayette, Jefferson, Pickens, Shelby, Tuscaloosa and 1 more | 7 hr |
| Apr 7, 8:09 AM CDT | Severe Thunderstorm Warning | BMX | Barbour, Bullock, Macon | 66 min |
| Apr 7, 8:26 AM CDT | River Flood Warning | BMX | Chilton, Coosa, Elmore, Shelby, Talladega | 50 hr |
| Apr 7, 8:31 AM CDT | Areal Flood Warning | BMX | Autauga, Chilton, Dallas, Elmore, Lowndes | 6 hr |
| Apr 7, 8:38 AM CDT | Severe Thunderstorm Warning | BMX | Barbour | 52 min |
| Apr 7, 9:00 AM CDT | River Flood Warning | BMX | Chambers, Elmore, Macon, Randolph, Tallapoosa | 71 hr |
| Apr 7, 9:14 AM CDT | River Flood Warning | BMX | Greene, Hale, Marengo, Sumter, Tuscaloosa | 65 hr |
| Apr 7, 10:13 AM CDT | River Flood Warning | BMX | Autauga, Dallas, Elmore, Lowndes, Montgomery | 5 days |
| Apr 7, 10:13 AM CDT | River Flood Warning | BMX | Autauga, Dallas, Lowndes | 4 days |
| Apr 7, 10:13 AM CDT | River Flood Warning | BMX | Dallas | 4 days |
| Apr 7, 10:28 AM CDT | River Flood Warning | BMX | Dallas, Perry | 5 days |
| Apr 7, 10:31 AM CDT | River Flood Warning | BMX | Elmore, Montgomery | 4 days |
| Apr 7, 11:22 AM CDT | Areal Flood Warning | BMX | Blount, Calhoun, Chambers, Clay, Coosa, Etowah and 4 more | 4 hr |
| Apr 7, 11:27 AM CDT | Areal Flood Warning | BMX | Barbour, Bullock, Lee, Macon, Montgomery, Pike and 2 more | 4 hr |
| Apr 7, 2:47 PM CDT | River Flood Warning | BMX | Jefferson, Tuscaloosa, Walker | 44 hr |
Nearby
Severe Thunderstorm Warnings in Alabama, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.